Free Access
Volume 32, Number 1, 1998
Page(s) 85 - 99
Published online 27 January 2017
  1. M. CROUZEIX, S. LARSSON and V. THOMÉE, Resolvent estimates for elliptic finite element operators in one dimension, Math. Comp. 63 (1994), 121-140. [MR: 1242058] [Zbl: 0806.65096] [Google Scholar]
  2. A. PAZY, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin and New York, 1983. [MR: 710486] [Zbl: 0516.47023] [Google Scholar]
  3. A. H. SCHATZ, V. THOMÉE and L. B. WAHLBIN, Maximum norm stability and error estimates in parabolic finite element equations, Comm. Pure Appl. Math. 33 (1980), 265-304. [MR: 562737] [Zbl: 0414.65066] [Google Scholar]
  4. I. H. SLOAN and V. THOMÉE, Time discretization of an integro-differential equation of parabolic type, SIAM J. Numer. Anal. 23 (1986), 1052-1061. [MR: 859017] [Zbl: 0608.65096] [Google Scholar]
  5. V. THOMÉE and N.-Y. ZHANG, Error estimates for semidiscrete finite element methods for parabolic integro-differential equations, Math. Comp. 53 (1989). 121-139. [MR: 969493] [Zbl: 0673.65099] [Google Scholar]
  6. N.-Y. ZHANG, On fully discrete Galerkin approximations for partial integro-differential equations of parabolic type, Math. Comp. 60 (1993), 133-166. [MR: 1149295] [Zbl: 0795.65098] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you